Journal of Symbolic Logic

First Steps in Intuitionistic Model Theory

H. De Swart

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 43, Issue 1 (1978), 3-12.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740102

Mathematical Reviews number (MathSciNet)
MR495113

Zentralblatt MATH identifier
0395.03037

JSTOR
links.jstor.org

Citation

Swart, H. De. First Steps in Intuitionistic Model Theory. J. Symbolic Logic 43 (1978), no. 1, 3--12. https://projecteuclid.org/euclid.jsl/1183740102


Export citation